# SDR AALA20030853

- Difficulty date: August 4, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN HAS SMALL CRACK INDICATION IN FASTENER HOLE.  FIRST OVERSIZE ON FASTENER HOLE.  FASTENER HOLE OUTER SKIN ONLY HAS BEEN OVERSIZED TO .3075 INCHES TO REMOVED CRACK INDICATION.  REAM OUTER SKIN ONLY FOR FREEZE PLUG .063 PLUS/MINUS .006 INCH PAST .3075 INCHES.  INSTALL FREEZ PLUG PER 767 SRM 51-20-07 AND RETAIN PLUG PER SRM REQUIREMENTS.  INSTALL FASTENER AS REQUIRED.  (M)
